ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2014 , Volume 34 , Issue 5

Select all articles

Export/Reference:

Reaction-diffusion-advection models for the effects and evolution of dispersal
Chris Cosner
2014, 34(5): 1701-1745 doi: 10.3934/dcds.2014.34.1701 +[Abstract](1393) +[PDF](620.4KB)
Elliptic problems with nonlinear terms depending on the gradient and singular on the boundary: Interaction with a Hardy-Leray potential
Boumediene Abdellaoui, Daniela Giachetti, Ireneo Peral and Magdalena Walias
2014, 34(5): 1747-1774 doi: 10.3934/dcds.2014.34.1747 +[Abstract](1117) +[PDF](556.4KB)
Bistable travelling waves for nonlocal reaction diffusion equations
Matthieu Alfaro, Jérôme Coville and Gaël Raoul
2014, 34(5): 1775-1791 doi: 10.3934/dcds.2014.34.1775 +[Abstract](845) +[PDF](435.5KB)
Kolmogorov-Sinai entropy via separation properties of order-generated $\sigma$-algebras
Alexandra Antoniouk, Karsten Keller and Sergiy Maksymenko
2014, 34(5): 1793-1809 doi: 10.3934/dcds.2014.34.1793 +[Abstract](769) +[PDF](432.4KB)
When are the invariant submanifolds of symplectic dynamics Lagrangian?
Marie-Claude Arnaud
2014, 34(5): 1811-1827 doi: 10.3934/dcds.2014.34.1811 +[Abstract](868) +[PDF](430.0KB)
On a functional satisfying a weak Palais-Smale condition
Antonio Azzollini
2014, 34(5): 1829-1840 doi: 10.3934/dcds.2014.34.1829 +[Abstract](794) +[PDF](386.8KB)
Lyapunov spectrum for geodesic flows of rank 1 surfaces
Keith Burns and Katrin Gelfert
2014, 34(5): 1841-1872 doi: 10.3934/dcds.2014.34.1841 +[Abstract](1166) +[PDF](893.4KB)
A note on integrable mechanical systems on surfaces
Leo T. Butler
2014, 34(5): 1873-1878 doi: 10.3934/dcds.2014.34.1873 +[Abstract](861) +[PDF](394.9KB)
The properties of positive solutions to an integral system involving Wolff potential
Huan Chen and Zhongxue Lü
2014, 34(5): 1879-1904 doi: 10.3934/dcds.2014.34.1879 +[Abstract](868) +[PDF](482.7KB)
Dynamics of Ginzburg-Landau and Gross-Pitaevskii vortices on manifolds
Ko-Shin Chen and Peter Sternberg
2014, 34(5): 1905-1931 doi: 10.3934/dcds.2014.34.1905 +[Abstract](828) +[PDF](531.9KB)
Period 3 and chaos for unimodal maps
Kaijen Cheng, Kenneth Palmer and Yuh-Jenn Wu
2014, 34(5): 1933-1949 doi: 10.3934/dcds.2014.34.1933 +[Abstract](1113) +[PDF](484.9KB)
An extended discrete Hardy-Littlewood-Sobolev inequality
Ze Cheng and Congming Li
2014, 34(5): 1951-1959 doi: 10.3934/dcds.2014.34.1951 +[Abstract](866) +[PDF](350.8KB)
Multi-existence of multi-solitons for the supercritical nonlinear Schrödinger equation in one dimension
Vianney Combet
2014, 34(5): 1961-1993 doi: 10.3934/dcds.2014.34.1961 +[Abstract](857) +[PDF](584.5KB)
Convergence analysis of the vortex blob method for the $b$-equation
Yong Duan and Jian-Guo Liu
2014, 34(5): 1995-2011 doi: 10.3934/dcds.2014.34.1995 +[Abstract](767) +[PDF](401.7KB)
Analytic skew-products of quadratic polynomials over Misiurewicz-Thurston maps
Rui Gao and Weixiao Shen
2014, 34(5): 2013-2036 doi: 10.3934/dcds.2014.34.2013 +[Abstract](887) +[PDF](511.0KB)
Dirichlet $(p,q)$-equations at resonance
Leszek Gasiński and Nikolaos S. Papageorgiou
2014, 34(5): 2037-2060 doi: 10.3934/dcds.2014.34.2037 +[Abstract](1049) +[PDF](498.1KB)
The Fourier restriction norm method for the Zakharov-Kuznetsov equation
Axel Grünrock and Sebastian Herr
2014, 34(5): 2061-2068 doi: 10.3934/dcds.2014.34.2061 +[Abstract](1072) +[PDF](377.0KB)
A fast blow-up solution and degenerate pinching arising in an anisotropic crystalline motion
Tetsuya Ishiwata and Shigetoshi Yazaki
2014, 34(5): 2069-2090 doi: 10.3934/dcds.2014.34.2069 +[Abstract](819) +[PDF](464.5KB)
On Hamiltonian flows whose orbits are straight lines
Hans Koch and Héctor E. Lomelí
2014, 34(5): 2091-2104 doi: 10.3934/dcds.2014.34.2091 +[Abstract](805) +[PDF](411.2KB)
On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients
Peter I. Kogut
2014, 34(5): 2105-2133 doi: 10.3934/dcds.2014.34.2105 +[Abstract](878) +[PDF](562.7KB)
On the Stokes problem in exterior domains: The maximum modulus theorem
Paolo Maremonti
2014, 34(5): 2135-2171 doi: 10.3934/dcds.2014.34.2135 +[Abstract](915) +[PDF](665.8KB)
Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds
Anke D. Pohl
2014, 34(5): 2173-2241 doi: 10.3934/dcds.2014.34.2173 +[Abstract](1148) +[PDF](743.6KB)
Asymptotic behavior of Navier-Stokes-Korteweg with friction in $\mathbb{R}^{3}$
Zhong Tan, Xu Zhang and Huaqiao Wang
2014, 34(5): 2243-2259 doi: 10.3934/dcds.2014.34.2243 +[Abstract](789) +[PDF](434.6KB)
Scattering theory for the wave equation of a Hartree type in three space dimensions
Kimitoshi Tsutaya
2014, 34(5): 2261-2281 doi: 10.3934/dcds.2014.34.2261 +[Abstract](925) +[PDF](459.2KB)
Weighted Green functions of polynomial skew products on $\mathbb{C}^2$
Kohei Ueno
2014, 34(5): 2283-2305 doi: 10.3934/dcds.2014.34.2283 +[Abstract](727) +[PDF](443.3KB)
Almost every interval translation map of three intervals is finite type
Denis Volk
2014, 34(5): 2307-2314 doi: 10.3934/dcds.2014.34.2307 +[Abstract](796) +[PDF](356.9KB)
Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis
Juan Wang, Xiaodan Zhang and Yun Zhao
2014, 34(5): 2315-2332 doi: 10.3934/dcds.2014.34.2315 +[Abstract](883) +[PDF](438.1KB)
Solutions with clustered bubbles and a boundary layer of an elliptic problem
Liping Wang and Chunyi Zhao
2014, 34(5): 2333-2357 doi: 10.3934/dcds.2014.34.2333 +[Abstract](952) +[PDF](475.6KB)
Vortex structures for Klein-Gordon equation with Ginzburg-Landau nonlinearity
Jun Yang
2014, 34(5): 2359-2388 doi: 10.3934/dcds.2014.34.2359 +[Abstract](933) +[PDF](516.2KB)
On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge
Jianjun Yuan
2014, 34(5): 2389-2403 doi: 10.3934/dcds.2014.34.2389 +[Abstract](862) +[PDF](402.1KB)
Wave speed analysis of traveling wave fronts in delayed synaptically coupled neuronal networks
Linghai Zhang
2014, 34(5): 2405-2450 doi: 10.3934/dcds.2014.34.2405 +[Abstract](901) +[PDF](583.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]